# SDR QXEA200700895

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING FLAP SHROUD WEB HAS DAMAGE ON LIGHTENING HOLE APPEAR TO BE FROM SPOILER ACTUATOR LINK.  TOGGLE AT STATION YW 317.019.  REPAIRED IAW RD8/4-57-158.
